# SDR SWAA2024011629056

- Difficulty date: December 7, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL PLATE ACCESS PANEL 431AT AT LT PYLON 2023-751605 EXACTLY LOCATION ACCESS PANEL 441AT RT PYLON<[01] REPLACED SEAL PLATE ACCESS PANEL 431AT AT LT PYLON IAW B737-800 SRM 51-40-02;[02] TASK COMPLETED
